# SDR SWAA2025111735235

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 43,809 hours, 20,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE UPPER LOOSE.   SECURED LI DOOR LINER ASSIST HANDLE IAW AMM 52-11-31-400-802, SUBTASK 52 -11-31-020-011.
